# SDR CALA2014080691744

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 70,956 hours, 25,973 cycles
- Engine: Pwa PW2040
- Engine time: 26,278 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRI CONT STATUS MSG.  REPLACED EEC ON ENG NR 2 IAW AMM 73-21-04-401.  ENG RUN ACCOMPLISHED OK.
